# SDR DHL9780540C

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, EMPENNAGE AFT OF PRESSURE DOME BULKHEAD FS 1781 LT SIDE ATTACH ANGLES 18 AND 19 TO PRESSURE DOME HAS HAIRLINE CRACK.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER DOUGLAS SRM 53-2-0 FIG 1B.
